MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07-jan-2026, an fda medsun notification was received via email.A facility representative reported that during a left knee diagnostic arthroscopy with open posterior cruciate ligament repair and medial collateral ligament repair and reconstruction using semitendinosus autograft, a small fragment, approximately a 1 mm tine from the inserter of an ar-3670 fibertak biceps implant system, broke off within the surgical site during passage.The fragment was not retrieved and was left in the patient due to its size and inability to be detected under fluoroscopy.The surgeon determined that retrieval posed more risk than benefit and expressed no concerns regarding patient impact.Additional information was received on 13-jan-2026: this event occurred on 01-dec-2025.The case was completed using three arthrex double-loaded 1.8 mm soft suturetak anchors, which remained stable after implantation.There was no case delay, and no additional anesthesia was administered to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24146332
Report Number1220246-2026-00278
Device Sequence Number15675259
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)250903(17)300831(10)15492467
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15492467
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexMale